# SDR SWAA2021071981819

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727D TO 767 RBL21 WL156. ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION BS 727D-767 FOUND DEEPEST MEASUREMENT AT BS 747 OF 0.020 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] VERIFIED OUT OF LIMITS; [04] REMOVED ACB RH FLOOR TO SIDEWALL SUPPORT BS 727 TO 767 ; IAW SRM 51-40-02-0G-0.; [05] LOCATED AND DRILLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT BS727 TO BS767; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; [06] 25 UTC LOCATED AND DRILLED NEW ACB RH FLOOR TO SIDEWALL SUPPORT BS727 TO BS767; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; QC VERIFIED.; [07] OK TO INSTALL ACB FLOOR TO SIDEWALL SUPPORT BS727 TO 767 RBL21 WL156.; [08] VERIFIED NUT PLATE INSTALL AND ENAMEL COATING OK TO INSTALL FLOOR TO SIDEWALL SUPPORT BS727-767.; [09] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS727-767 RBL21 WL21 WL156 IAW SRM 51-40-02 AND DWG #146A7500.; [10] UPDATED PARTS TABLE; [11] VERIFIED THE INSTALL OF THE ACB FLOOR TO SIDEWALL SUPPORT BS727-767 RBL21 WL21 WL156 IAW SRM 51-40-02 AND DWG #146A7500; [12] VERIFIED TASK COMPLETE
